User Profile
My husband,82, has had 3 grand mal seizures over a 5 yr period. He had a skin reaction to Tegretol that was quite serious and has been on Depakote 500 mg TID for 6 months. He is somnolent, has a new knset of respiratory difficulty and has recentvnental status changes. Because of a cardiac event, he recently had ahead MRI and EEG. His neuro said h"his brain looks better than mine. " i am so concerned about his confusion and feet shuffling. Could the depakote be a problem?


Did you find this post helpful?
|

User Profile
replied March 18th, 2019
Epilepsy Answer A64879
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Yes,depakote is mild sedative.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Epilepsy , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.